# SDR ASOA03273

- Difficulty date: June 11, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R310621
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE FUSELAGE SKIN AT FS 310 BETWEEN STRINGERS 16L AND 17L WAS FOUND TO BE DENTED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FUSELAGE SKIN AT FS 310 BETWEEN STRINGERS 16L TO 17L IAW ASA EO 600-53-0097.  (M)
